Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
HBOMB

When you finish tane are you supposed to....

Recommended Posts

Tane can continue to improve your skin for a while after you stop taking it. If you break out bad then antibiotics are a lot more effective post tane along with a topical if necessary.

Share this post


Link to post
Share on other sites

After I finished my second course of Accutane about 4 years ago, I remember still dealing with mild acne and a ton of redness. I was prescribed Tazorac and Clindagel (Clindamycin) soon after. I didn't notice the slightest bit of change, but 5-6 months into it, my skin was practically perfect. It happened really, really suddenly, which was weird; however, I wasn't about to complain. So, to answer your question: Not everyone is crystal clear after taking Accutane; in fact, I still broke out mildly following each of my two courses. I can definitely attest to the fact that it significantly reduces the severity of future outbreaks. Psychologically, I still dread waking up one morning and having my face return to the way it was when I was 15 (I'm 22 now). Physically, though, the Accutane makes that fairly improbable. *Fingers crossed*

Share this post


Link to post
Share on other sites

Yeah, I get some small whiteheads but not as bad as its been. Hopefully it will continue to work after my course.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×